# SDR ASOA20140517083

- Difficulty date: May 17, 2014
- Submitted: May 17, 2014
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 31,889 hours, 24,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522461011
- Condition: Corroded
- Location: Frame 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION AROUND NUTPLATE BOTH NUTPLATES ON GUSSETT AT RT OMEGA BEAM, Y+479.0, FRAME 22.  MAINTENANCE DETERMINED CORROSION AROUND NUTPLATE HAS 100 PERCENT MATERIAL LOSS, R & R RT GUSSETT IAW SRM 41-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
